Alert archive / Florida / Small Craft Advisories in 2017

Small Craft Advisory 17, NWS Miami, FL

April 29, 2017

NWS Miami, FL issued this small craft advisory at Apr 29, 2017, 4:26 AM EDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2017, 4:26 AM EDT (08:26 UTC)
Expired
May 1, 2017, 10:22 AM EDT
In force
54 hr
Issued by
NWS Miami, FL

The text

As transmitted.

686 
WHUS72 KMFL 290826
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
426 AM EDT SAT APR 29 2017


AMZ650-651-670-671-291630-
/O.NEW.KMFL.SC.Y.0017.170429T0826Z-170501T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
426 AM EDT SAT APR 29 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT MONDAY.

* WINDS AND SEAS...SOUTHEAST WINDS 20 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-291630-
/O.NEW.KMFL.SC.Y.0017.170430T0000Z-170430T1500Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
426 AM EDT SAT APR 29 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 11 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 11 AM EDT
SUNDAY.

* WINDS AND SEAS...SOUTHEAST AROUND 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
6 follow-up statements
113 
WHUS72 KMFL 292012
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
412 PM EDT SAT APR 29 2017

AMZ630-301200-
/O.EXA.KMFL.SC.Y.0017.000000T0000Z-170501T0600Z/
BISCAYNE BAY-
412 PM EDT SAT APR 29 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT MONDAY.

* WINDS AND SEAS...EAST AROUND WINDS 20 KT WITH GUSTS UP TO 30 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-301200-
/O.EXT.KMFL.SC.Y.0017.170429T2012Z-170430T1500Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
412 PM EDT SAT APR 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SUNDAY...

* WINDS AND SEAS...EAST TO SOUTHEAST WINDS AROUND 20 KT WITH 
  GUSTS UP TO 30 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ650-651-670-671-301200-
/O.CON.KMFL.SC.Y.0017.000000T0000Z-170501T0600Z/
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
412 PM EDT SAT APR 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WINDS AND SEAS...EAST WINDS AROUND 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
717 
WHUS72 KMFL 300726
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
326 AM EDT SUN APR 30 2017


AMZ630-650-651-670-671-301800-
/O.CON.KMFL.SC.Y.0017.000000T0000Z-170501T0600Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
326 AM EDT SUN APR 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHEAST AROUND WINDS 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ676-301500-
/O.CON.KMFL.SC.Y.0017.000000T0000Z-170430T1500Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
326 AM EDT SUN APR 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
761 
WHUS72 KMFL 301432
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1032 AM EDT SUN APR 30 2017

GMZ676-301545-
/O.CAN.KMFL.SC.Y.0017.000000T0000Z-170430T1500Z/
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
1032 AM EDT SUN APR 30 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

THE WINDS OVER THE OFFSHORE GULF WATERS HAVE DECREASE TO 15 TO 20
KNOTS LATE THIS MORNING. THE WINDS SHOULD REMAIN AT 15 TO 20 KNOTS
THIS AFTERNOON. THEREFORE, THE SMALL CRAFT ADVISORY IS CANCELLED
FOR THE OFFSHORE GULF WATERS OF SOUTH FLORIDA.

$$

AMZ630-650-651-670-671-010000-
/O.EXT.KMFL.SC.Y.0017.000000T0000Z-170501T1200Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1032 AM EDT SUN APR 30 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHEAST WINDS AROUND 20 KTS WITH GUSTS UP TO
  30 KTS. SEAS 4 TO 6 FEET IN THE ATLANTIC WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
544 
WHUS72 KMFL 010201
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1001 PM EDT SUN APR 30 2017


AMZ630-650-651-670-671-011200-
/O.CON.KMFL.SC.Y.0017.000000T0000Z-170501T1200Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1001 PM EDT SUN APR 30 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT MONDAY...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
959 
WHUS72 KMFL 010733
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
333 AM EDT MON MAY 1 2017


AMZ630-650-651-670-671-011800-
/O.EXT.KMFL.SC.Y.0017.000000T0000Z-170501T1800Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
333 AM EDT MON MAY 1 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS AND SEAS...SOUTHEAST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/MIAMI
696 
WHUS72 KMFL 011422
MWWMFL

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1022 AM EDT MON MAY 1 2017

AMZ630-650-651-670-671-011530-
/O.CAN.KMFL.SC.Y.0017.000000T0000Z-170501T1800Z/
BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-
1022 AM EDT MON MAY 1 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE SMALL
CRAFT ADVISORY.

THE WINDS HAVE DECREASED BELOW 20 KNOTS THIS MORNING OVER THE
LOCAL WATERS OF SOUTH FLORIDA, AND THE LATEST SHORT RANGE MODELS
KEEP THE WINDS BELOW 20 KNOTS. THEREFORE, THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED.

$$

HTTP://WWW.WEATHER.GOV/MIAMI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this small craft advisory went out at Apr 28, 7:51 PM EDT, 8 hours 35 minutes earlier.

Area forecast discussion, Apr 28, 7:51 PM EDT, 8 hours 35 minutes before
Area Forecast Discussion
National Weather Service Miami FL
751 PM EDT Fri Apr 28 2017

.UPDATE...
Southeast winds will gradually diminish this evening and
remain around 10 to 15 mph along the east coast while becoming
light inland. There is a chance of some patchy areas of fog to
develop tonight after midnight mainly over the western interior
counties. Visibility will improve in the early morning as winds
gradually increase tomorrow. The forecast is on track at this
time.

&&

.PREV DISCUSSION... /issued 749 PM EDT Fri Apr 28 2017/

AVIATION...
The east-southeast winds will continue tonight at all Atlantic
TAF sites with speeds remaining around 12 knots, and dropping
to 5-10 knots over APF. The ceiling and vis are expected to remain
VFR through Saturday morning, then periods of MVFR cigs are
possible in the afternoon hours.

PREV DISCUSSION... /issued 354 PM EDT Fri Apr 28 2017/

DISCUSSION...
Upper level ridge stretching from the Gulf of Mexico to the western
Atlantic is centered over the Florida Peninsula today. It will keep
control of the weather pattern providing dry and breezy conditions
with a few isolated showers possible along the Gulf coast. Tonight,
easterly wind around 10 to 15 mph will remain through the night
across the Atlantic coast and lower to less than 10 mph in the
interior. Portions of the interior may see some patches of fog
tonight but do not expect widespread development as winds stay close
to 10 mph tonight. Thus, patchy fog will be possible and could
reduce visibility at times.

This weekend, southeast winds will quickly increase during the day
and remain breezy each afternoon. It will be a warm weekend with
temperatures in the 90s out west and mid 80s along the east coast.
Shallow low level moisture will continue to advect across the
peninsula from the Atlantic waters, allowing dew points to remain
high closer to 70s each day. The heat index will approach mid to
upper 90s, for interior Collier County, due to elevated dewpoints
near 70 degrees.

Next week: Surface analysis indicates a longwave trough sagging
along the eastern CONUS with a cold front draped southward from
upstate New York down to northern Alabama. This will bring a weak
cold front beginning to approach from the west across the peninsula
early next week. Ahead of this feature, the flow will turn more
southerly and draw deeper moisture into the region. The combination
of sufficient heat and and humidity will lead to chances of shower
and thunderstorm activity Monday through mid week. Another, stronger
cold front is progged to push through the region by mid to late next
week. This is where models differ. The GFS is more progressive,
pushing the front across by Thursday night, while the ECMWF is
slower with a Friday night passage. This far out, however,
confidence on timing is rather low.

MARINE...
Southeast winds will continue through the weekend increase to
SCEC tonight into this weekend as gradient strengthens over the
region. Increase in moisture into early next week will enhance
the potential for showers and isolated thunderstorms over the
coastal waters through mid week.

AVIATION...
The easterly winds will continue over all of the east coast taf
sites of south Florida through tonight. The wind speeds will be
around 15 mph this afternoon before decreasing to 10 to 15 knots
Tonight. KAPF taf site will also see winds between 10 to 15 knots
this afternoon before decreasing to 5 to 10 knots tonight.
The wind direction at KAPF taf will be southerly this afternoon
swinging to a easterly direction tonight. The ceiling and vis will
also remain in VFR conditions through tonight.

FIRE WEATHER...
Due to low humidity values over the interior and moderate winds
over the area, Red Flag Warning continues in effect through the
early evening. High pressure centered over Florida will generate
warm and dry conditions this weekend. There will be an increase in
southeast winds each afternoon with transport winds getting up to
around 10 to 15 mph each day. Min RH values remain above critical
level each day lowering the potential for critical fire weather
both days. Increase in moisture by next week will lead for showers
and some isolated thunderstorms into next week.
&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  77  86  78  85 /  10  10  20  20
Fort Lauderdale  78  85  78  85 /  10  10  20  20
Miami            77  87  77  86 /  10  10  20  20
Naples           73  91  72  90 /  10   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

UPDATE...67/MT

AVIATION...67/MT
Hazardous weather outlook, Apr 28, 4:00 PM EDT, 12 hours 26 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
400 PM EDT Fri Apr 28 2017

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
290800-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
400 PM EDT Fri Apr 28 2017

...MODERATE RISK OF RIP CURRENTS EAST COAST BEACHES...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: East to Southeast wind around 15 mph will lead to a
moderate risk of rip currents at the Atlantic beaches early in the
evening.

No other hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

The rip current risk will likely increase to high at the Atlantic
beaches this weekend into early next week.

Seas will build to around 6 feet in the Gulf Stream Saturday night
through Sunday night.

There will be a chance of thunderstorms over much of South Florida
Monday through Thursday of next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 4:09 AM EDTRip Current StatementMFLBroward, Miami-Dade, Palm Beach3 days
Apr 29, 4:01 PM EDTFire Weather WatchMFLCollier24 hr

Nearby

Small Craft Advisories in Florida, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.